# SDR 96ZZZM889

- Difficulty date: March 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N234SL
- Make and model: Dhav DHC7102
- Aircraft serial: 24
- System (JASC): 3413 · Rate of Climb Indicator
- Part: Vis
- Part number: IVA81A
- Condition: Failed
- Location: Lt Cockpit
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT 4915 - MIA-PID - PILOT REPORTED THAT DURING TAXI, SMOKE CAME OUT OF THE CAPTAINS INSTRUMENT PANEL.  AIRCRAFT WAS FERRIED TO FLL MAINTENANCE BASE.  MAINTENANCE REPLACED TCAS/VSI.  LEAK AND OPS CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE. (M)
